Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 57, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 57, Number 5 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF Free Access
MathSciNet review: 1565327
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 57, Number 5 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF Free Access
MathSciNet review: 1565337
The analytic theory of systems of partial differential equations
A. Erdélyi.
Bull. Amer. Math. Soc. 57 (1951), 339-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043989
Bounded analytic functions
Zeev Nehari.
Bull. Amer. Math. Soc. 57 (1951), 354-366
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043206
The June meeting in Pullman
J. W. Green.
Bull. Amer. Math. Soc. 57 (1951), 367-373
More Information
Full-text PDF Free Access
MathSciNet review: 1565328
Fourth Symposium on Applied Mathematics
M. H. Martin and W. M. Whyburn.
Bull. Amer. Math. Soc. 57 (1951), 374-376
More Information
Full-text PDF Free Access
MathSciNet review: 1565329
George Abram Miller, 1863-1951
H. R. Brahana.
Bull. Amer. Math. Soc. 57 (1951), 377-382
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1565330
Notes
Bull. Amer. Math. Soc. 57 (1951), 403-407
More Information
Full-text PDF Free Access
MathSciNet review: 1565335
New Publications
Bull. Amer. Math. Soc. 57 (1951), 408-410
More Information
Full-text PDF Free Access
MathSciNet review: 1565336

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Statistical decision functions, by A. Wald.
Reviewer: Herbert Robbins
Bull. Amer. Math. Soc. 57 (1951), 383-384
Review information
Full-text PDF Free Access
Introduction to the theory of algebraic functions of one variable, by C. Chevalley.
Reviewer: A. Weil
Bull. Amer. Math. Soc. 57 (1951), 384-398
Review information
Full-text PDF Free Access
Projektive Differentialgeometrie. Part I, by G. Bol.
Reviewer: V. Dalla Volta
Bull. Amer. Math. Soc. 57 (1951), 398-401
Review information
Full-text PDF Free Access
Στοιχϵἶα θϵωρητικῆϛ γϵομϵτρίαϛ. (Elements of theoretical geometry), by N. Sakellariou.
Reviewer: H. T. Davis
Bull. Amer. Math. Soc. 57 (1951), 401-402
Review information
Full-text PDF Free Access